Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What should be done to my husband who urinates while sleeping ?

My husband urinates in the bed once or twice a month What could be the reason My husband urinates in the bed once or twice every month. When I ask him - he says he is in deep sleep? How is this possible?
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The problem your husband is having is probably incontinence of urinary track or bladder.He may have been suffering from nocturnal eneuresis (bed wetting ) in childhood and this complaint has remained with him.It is a involuntary process so he also may not know that he has passed urine.Please discuss it with him & get him to show some Urologist for the problem he will examine & treat him.Please relax your husband will require mental support from your side and treatment from doctor & he should recover from this.
Take care.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor